# SDR CA190705003

- Difficulty date: July 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1486591
- Condition: Worn
- Location: Te Flaps
- Part time: 37,192 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) `FLAP DRIVE` CAUTION LIGHT DURING APPROACH, FLAPS STALLED AT AROUND 7. RESET OF L7 `FLAP CONTROL` PERFORMED BY CREW. NO MORE FLAP MOVEMENT WAS POSSIBLE (0 AND 15 TESTED BY CREW). LANDING UNEVENTFUL. FOUND RH FLAP ACTUATOR #1 SPINDLE THREAD WORN (FRETTING) AND ACTUATOR AFTER REMOVAL NOT POSSIBLE TO TURN BY HAND. (TC# 20190705003)
